Skip to Content

Join the 'Indapamide' group to help and get support from people like you.

Indapamide Questions

We found 12 questions associated with the 'Indapamide' topic.

High Blood Pressure - Yesterday day I checked my blood pressure found 154 high. My doctor told me?

Posted 24 Apr 2015 by Mohamed15 1 answer

... take indapamide.but still I'm not take it .what is best Madicen for my case to monitor my blood pressure? Chech my drugs list

May I please know the side effects of Indapamide 2.5?

Posted 17 Feb 2012 by bonneyother 3 answers

I have been taken Indapamedi since setp.2011 to control my b/p. Am struggling to sleep about a week ago. what should i do

Indapamide - I've come off this and am having serious rebound water retention. How long will it?

Posted 28 Sep 2016 by NatashaJane 1 answer

... last? I've been off it 2 weeks and am up about 10 pounds

Can Cozaar and Indapamide be taken together ?

Posted 12 May 2011 by Diane Gail 2 answers

Your information sheets on Cozaar indicated that drugs that will affect Cozaar are: a diuretic... (water pill). Thanks

Indapamide has caused potassium loss and have to take another med, should I stop?

Posted 9 Nov 2013 by MaggieMay7 1 answer

Using Indapamide has lowered my potassium levels and I now have to take another pill to counteract this..ridiculous. Should I stop taking Indapamide? Also can low levels of potassium cause hair loss?

Treatment w/nifedipine for anal fissure & also treated for high blood pressure w/other meds?

Posted 23 Apr 2010 by epetersonk2 1 answer

I am currently treated for high blood pressure with Lisinopril 20 mg 2 x day, Metoprolol 100 mg 2 x day, and Indapamide 1.25 1 x per day. I have developed either an accute or possibly chronic anal fissure that has not responded to a high fiber diet, analgesic or cortisone ointments. My doctor has ...

Indapamide at 1.5mg. is causing insomnia?

Posted 12 Aug 2010 by rosslo 1 answer

Is there another drug similar to indapapmide that will not cause me to have insomnia?

High Blood Pressure - Hi, I'm on day 4 of a new prescription of indapamide and have a small rash?

Posted 4 Jun 2013 by ade1971 1 answer

... on my forearms- more on my right than left. As far as I can remember, I haven't come into contact w/ any irritant. Has anyone else had a rash when taking it? I'm seeing my doc on Fri. so am not waiting and seeing, but just curious. Thanks

I have stopped using indapamide for last 5 weeks and since then have had intermittent loose stools?

Posted 3 Jan 2016 by Gwelmen 1 answer

... and diarrhoea. I am not using any other medication for High blood pressiure. Is this a side effect of stopping using indapamide?

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension, Edema

Related Drug Support Groups

Lozol

Indapamide Patient Information at Drugs.com